U.S. doctors online nowAsk doctors free
Springfield, IL
A 19-year-old male asked:

My bp were 130/95, took stablon (tianepetine), gerd and ibs pills and went to sleep, woke up to bad tinnitus in ears after 3 hours and couple of pvc's, sugar 103 and bp 100/70 am i fine?

1 doctor answer1 doctor weighed in
Dr. John Chiu
Allergy and Immunology 59 years experience
No: You are on many medications and one can't be sure as to which may or may not be causing your symptoms or whether there is a drug interaction issue. I am surprised that you don't feel weak or dizzy with such a rapid drop in BP which is likely too low for you. Call doctor ASAP
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Sep 1, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.